# SDR DHL2005365500

- Difficulty date: October 15, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- Aircraft time: 46,846 hours, 26,415 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960050002000
- Part serial: NSN
- Condition: Cracked
- Location: Nr 7 Te Flap
- Part time: 46,846 hours, 26,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA57530001-001-A WHILE AT AVBORNE HEAVY MAINTENANCE INC LEFT INBOARD FLAP RIB NR 7 (FITTING} OUTBOARD SIDE FOUND CRACKED.  REMOVED AND REPLACED NR 7 RIB IAW S/B A300-57-0242 REF ASTAR NON ROUTINE 034345.
